Faster isometric embedding in products of complete graphs

Franz Aurenhammer, [No Value] Forman M., [No Value] Idury R., [No Value] Schäffer A., [No Value] Wagner F.

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)17-28
JournalDiscrete applied mathematics
Volume52
Publication statusPublished - 1994

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Aurenhammer, F., Forman M., N. V., Idury R., N. V., Schäffer A., N. V., & Wagner F., N. V. (1994). Faster isometric embedding in products of complete graphs. Discrete applied mathematics, 52, 17-28.